# SDR 05FDEA01614

- Difficulty date: June 17, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- Aircraft time: 69,307 hours, 21,478 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: AFA38735
- Condition: Broken
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CTR CARGO DOOR VANE STA 1781, BETWEEN STR 39/42, RETAINER FOR SEAL BROKEN, LENGTH 1,830 INCH, MISSING MATERIAL ON SKIN CUT OUT VANE.  REMOVED SCUFF PLATE WEBS INTERNAL JAMB CARGO DOOR TO GAIN ACCESS PER MM 20-50-02 SRM 51-35-01; CUT RIB FAIRING AND 7280 AND ANGLE AFA7173.  REMOVED DAMAGED SECTION OF SEAL RETAINER PER SRM 51-35-02, PAGE 3/9; CUT DAMAGED SECTION OF EXTERNAL SKIN IAW SRM 53-50-00; REPAIRED SKIN PER SRM 53-50-00, FIG 26.  SPLICING RIB AND ANGLE PER SRM 53-00-01, FIG 8.  SPLICING WEB INTERNAL JAMB DOOR PER SRM 53-00-01, FIG 10, SHT 1.  REPLACED DAMAGED SEAL RETAINER PER SRM 51-35-01 PG 1/13; REINSTALLED REMOVED PARTS PER SRM 51-33-01, PG 36/47.
